# SDR AALA991870

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Frame 32-34
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER SPLICE CORRODED ON STRINGER 54 LEFT BETWEEN FRAMES 32 AND 34.  REPLACED STRINGER SPLICE PER SRM 51-72-10.  (M)
